# SDR DALA2023061904956

- Difficulty date: June 15, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 80,859 hours, 30,170 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 1R. CORRECTIVE ACTION: REMOVED FOD. CHECK OK KNUCKLE KNOCKER OK PER B757 52-11 (2818630)
